Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

136 Publications


2005 | Book | IST-REx-ID: 210
Analytic methods for diophantine equations and diophantine inequalities
H. Davenport, T.D. Browning, Analytic Methods for Diophantine Equations and Diophantine Inequalities, Cambridge University Press, 2005.
View | DOI
 

2005 | Journal Article | IST-REx-ID: 211
Equal sums of like polynomials
T.D. Browning, Bulletin of the London Mathematical Society 37 (2005) 801–808.
View | DOI
 

2005 | Journal Article | IST-REx-ID: 212 | OA
Counting rational points on hypersurfaces
T.D. Browning, R. Heath Brown, Journal Fur Die Reine Und Angewandte Mathematik (2005) 83–115.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 214 | OA
Plane curves in boxes and equal sums of two powers
T.D. Browning, R. Heath Brown, Mathematische Zeitschrift 251 (2005) 233–247.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 217
The density of rational points on a certain singular cubic surface
T.D. Browning, Journal of Number Theory 119 (2005) 242–283.
View | DOI
 

Filters and Search Terms

year=2005

Search

Filter Publications